# SDR COMA0260536

- Difficulty date: September 17, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 12,311 hours, 12,603 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5295 CARGO DOOR CAUTION MESSAGE.DEFERRED MAINT PER MEL.
